# SDR SWAA2013031813707

- Difficulty date: March 1, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 33,513 hours, 22,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: J060228U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CUTOUT JAMB PAN CORRODED BETWEEN BS 370 TO BS 427, BETWEEN LONGERON 26R - 28R.  REMOVED AND REPLACED PAN IAW SRM.
